Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 2.

Díaz Díaz, Jesús Ildefonso y Álvarez, Luis (1991) Sufficient and necessary initial mass conditions for the existence of a waiting time in nonlinear-convection processes. Journal of Mathematical Analysis and Applications, 155 (2). pp. 378-392. ISSN 0022-247X

Álvarez, Luis y Díaz Díaz, Jesús Ildefonso (2003) The waiting time property for parabolic problems trough the nondiffusion of support for the stationary problems. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 97 (1). pp. 83-88. ISSN 1578-7303

Esta lista fue generada el Mon Dec 5 02:43:03 2016 CET.